# SDR GTIA040677

- Difficulty date: July 20, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND 2 HOURS INTO FLIGHT, FLIGHT ATTENDANTS COMPLAINED OF ACRID ODOR ROWS 22 AND 23 RIGHT SIDE.  TURNED OFF SIDEWALL LIGHTING THE ODOR WENT AWAY.  RELAMPED CEILING LIGHTS AT ROW 22 DEF AND LOWER SIDEWALL LIGHTS AT 22 DEF.  OPS CHECK OK.  (M)
